# SDR HALA2014081000113

- Difficulty date: August 10, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 82,681 hours, 33,985 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: FG1007AA03
- Part serial: M0045
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR STATUS MESSAGE ILLUMINATED.  RT FUEL QTY AND TOTALIZER BLANK -CALC-OK.  BITE OF FQ PRECESSOR SHOWED FAULTS A4, B3, C6. CAPACITANCE VALUES IAW 28-41-00-715-001, OK FOR ALL RT MAIN TANK UNITS, INSTALATION RESISTANCE TEST OK FOR COMPENSATOR.  RT MAIN TANK UNITS OK, EXCEPT FOR SHIELD TO GROUND. TANK UNITS 1 THRU 14 SHOWS LOW RES 2.4 TO 4.0 . REPLACED CONNECTOR,  SAME CONDITION. ORIGNAL REINSTALLED ,ACCOMPLISHED WIRING CHECK PER E1128-598-28-010 FOR R MAIN TANK ONLY ,NO FAULTS NOTED. REPLACED RT MAIN TANK COMPENSATOR IAW AMM 28-41-02-404-001. INSTALLATION RESISTENCE CHECKED OK IAW MM 28-41-00-765-151-101, CAPACITANCE TEST CHECKED OK, IAW MM 28-41-00-725 152-001.
